# SDR UIEA2025060500729

- Difficulty date: June 6, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 105,799 hours, 18,586 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 69B1163214
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED T/E GROUND SPOILER I/B SUPPORT RIB AT WBL 255.692 UPR FWD SUPPORT FTG LOOSE.  RT WING FIXED T/E GROUND SPOILER I/B SUPPORT RIB AT WBL 255.692 UPR FWD SUPPORT FTG 69B11632-14 ASSY REPLACED AND INSTALLED IAW RI-57-51-17673 REV A. NO FURTHER DEFECTS NOTED.
